BibTeX record journals/dm/SaidLN06

download as .bib file

@article{DBLP:journals/dm/SaidLN06,
  author    = {Fethi Ben Sa{\"{\i}}d and
               Houda Lahouar and
               Jean{-}Louis Nicolas},
  title     = {On the counting function of the sets of parts \emph{A} such that the
               partition function \emph{p(A, n)} takes even values for \emph{n} large
               enough},
  journal   = {Discret. Math.},
  volume    = {306},
  number    = {12},
  pages     = {1115--1125},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.disc.2005.11.022},
  doi       = {10.1016/j.disc.2005.11.022},
  timestamp = {Sat, 22 Feb 2020 13:59:48 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/SaidLN06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics